Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diarrhea, urinary incontinence, blurred vision. Had chronic regional pain syndrome, gentamycin poisoning, femoral nerve damage, palsy. Treatment?

I suffer from gentamycin poisoning, with chronic regional pain syndrome 2, following femoral nerve damage and palsy. in a botched thr. Is intermittent diareha, and urninary incontenence, part of this problem, or something else, just as blurred vision (or bouncing vision was immediately noticed in recovery, but eye sight/eye xaminations not showing serious impairment or degeneration. .Wearing glasses dont help much, just as have done pelvic floor and other lifetime excercises, but intermittent incontence with loose bowel, also intermittent. Is this frequency part of gentamycin poioning, or something else.Healthy kidneys went to esr Grade 5, in short space time. The damage seems immeasurable.Anything that can recerse this, other than good nutrional diet, excercise.and helthy lifestyle (dont smoke or drink)
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Use decoction of the following herbs, bekh azkhar 6gm, bekh badiyan 6 gm, bekh karfas 6 gm, badiyan 6 gm, ustukhudoos 6 gm, badranjboya 6 gm, make decortion in 300 ml of water, when water remains 100 ml, filter it and use twice in divided dose, continue 7 days, hope all your problems get solved. take care
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor